# SDR YENA2025040700370

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 8,444 hours, 1,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665915
- Part serial: M31682
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 8,923 hours, 1,319 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. 'L2 DOOR SLIDE DEPLOYED AT GATE 10; REMOVED AND REPLACED L2 DOOR SLIDE IAW 25-62-44 OPS CHECK GOOD. A/C OK TO RTS.'
